MAUDE Adverse Event Report: LIVANOVA USA, INC. LEAD MODEL 303

LIVANOVA USA, INC. LEAD MODEL 303
Model Number 303-30
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects¿ or "malfunctions¿.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the generator showed high impedance during a prophylactic replacement surgery.Troubleshooting was attempted on this generator by running a systems diagnostics test four times, and disconnecting the pin and wiping it off between tests.The previous generator was interrogated prior to surgery and was found to not have high impedance.The device is still undergoing product analysis.Device history records were reviewed.The device passed all functional specifications and quality tests and were sterilized prior to distribution.No other relevant information has been received to date.
 
Event or Problem Description
Product analysis was approved and completed.An interrogation, system diagnostic tests, and a comprehensive automated electrical evaluation (shows an intensified follow-up indicator=no condition) were performed.No anomalies were seen, and the device performed according to functional specifications.There were no performance, or any other type of adverse conditions found with the pulse generator.Product analysis worksheet was reviewed and no anomalies were seen.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
D1: brand name, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.D2: name, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.D4: model #, serial #, lot #, expiration date, udi, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.D6a: implant date, corrected data:the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.D6b: explant date, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.D9: corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.F10: component code, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.H3: device evaluation, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.H4: manufacture date, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.H6: type of investigation, corrected data: the initial reporter inadvertently did not correct the suspect device based on findings from product analysis.
 
Event or Problem Description
After the completion of product analysis, the generator was confirmed to have not caused the high impedance as it was functioning as expected during testing.The lead was then updated to the suspect product.No other relevant information has been received to date.

Brand Name
LEAD MODEL 303
Common Device Name
LEAD
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key17405883
Report Number1644487-2023-00999
Device Sequence Number7121399
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/19/2019
Device Model Number303-30
Device Lot Number203487
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/10/2023
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Supplement Date Received by Manufacturer08/14/2023
10/27/2023
Initial Report FDA Received Date07/27/2023
Supplement Report FDA Received Date09/06/2023
10/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age26 YR
Patient SexMale